# SDR SWAA2021112937824

- Difficulty date: October 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242VF AT PASSENGER CABIN ; 2021-487859 / [01] REPLACED FLOOR PANEL 242VF AT AFT PASSENGER CABIN IAW AMM 53-21-00-400-801 AND INSTALLATION WILL BE DOCUMENTED ON MT TTG8Q001RHF6.; [02] VERIFIED TASK COMPLETE
